# SDR SWAA2023030610184

- Difficulty date: February 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 60,346 hours, 35,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: 53-00-01-1A-5-A00015-TLD; FUSELAGE SKIN AT STA 460; BL 0 IS CORRODED ON MATING SURFACE OF RA1 TRANSMIT ANTENNA AND REQUIRES REPAIR<[01] UPDATED MEASUREMENTS;[02] VERIFIED PARTIAL FOR STEP 6;[03] OK TO PAINT REPAIR;[04] APPLIED PAINT TO REPAIR IAW AMM 51-21-99-300-801;[05] REMOVED CORROSION AND ACCOMPLISHED REPAIR TO LOWER FUSELAGE SKIN AT STA 460 BL 0 IAW E/A# 23-153-00675;[06] AUDIT CW
